# SDR DALA2017070305175

- Difficulty date: July 2, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N982AT
- Make and model: Boeing 717-200
- Aircraft serial: 55041
- Aircraft time: 41,118 hours, 27,093 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Rub Strip
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RUBSTRIP OF FUEL ACCESS DOOR 520JB I.  NEW RUB STRIP 520JB WAS REPLACED PER B717-200 SRM 57-10-01-2R REP 3 PAR 6.  (LP #0098256)
